# SDR CALA9800442

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT OUTBOARD AILERON OUTBOARD UPPER TRAILING EDGE HAD A PREVIOUSLY FILLED SMALL DENT WITH FILLER BREAKING OUT.  THE DENTED AREA WAS CUT OUT AND A HOT BONDED REPAIR WAS INSTALLED IAW SRM 51-40-6.
